# SDR FDEA201612084361

- Difficulty date: December 8, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 13,692 hours, 7,648 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOWER FORWARD CARGO LIGHT ON PASSING FL200 IN  CLIMB. CABIN CLIMB RATE NORMAL. COMPLIED  WITH CHECKLIST AND RETURNED.  DOOR LIGHT WENT BACK OUT  AT APPROX 300 FT ON FINAL APPROACH.  ADJUSTED SWITCH 14WS USING THE ECAM SYSTEM IAW MM 52-71-11-05-02 ALL OPPS ON DOOR ARE NORMAL.  ACFT OK FOR SERVICE
